Weak amenability of Segal algebras

Dales, H.G. and Pandey, S. S. (2000) Weak amenability of Segal algebras. Proceedings of the American Mathematical Society, 128 (5). pp. 1419-1425. ISSN 0002-9939

Full text not available from this repository.

Abstract

Let $G$ be a locally compact abelian group, and let $p \in [1,\infty)$. We show that the Segal algebra $S_p(G)$ is always weakly amenable, but that it is amenable only if $G$ is discrete.

Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the American Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
67595
Deposited By:
Deposited On:
19 Nov 2013 12:00
Refereed?:
Yes
Published?:
Published
Last Modified:
05 Aug 2020 02:36